# SDR SWAA2021070887144

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE AFT CARGO BAY BS847 RBL23 WL156 ; / [01] CORROSION ON PLATE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] RECEIVED NEW PLATE ON BFG P.O #823171 /2. NEW PART WILL BE INSTALLED ON FAULT # TTG8Q004VHYV; [03] VERIFIED; RECEIVED NEW PLATE ON BFG P.O #823171 /2. NEW PART WILL BE INSTALLED ON FAULT # TTG8Q004VHYV
